| Model Number |
9-ASD-022 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2025, three amplatzer septal occluders were chosen for implant using a 10 f amplatzer trevisio intravasculat delivery system.During the procedure, cobra type deformation was observed in all three occluders consecutively as expanding inside the body.The deformed occluders made contact with intracardiac tissue during deployment but were retrieved prior to release from the delivery cable while inside the body.No bends/kinks were observed in the delivery sheath.The procedure was completed using a 9mm amplatzer septal occluder.The procedure duration was longer than expected.It was reported that there was no clincally significant delay observed.The patient remained hemodynamically stable throughout the procedure and there were no adverse events present in the procedure.
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.No anatomical interference, or angulation or kink in the delivery system was reported.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The cause of the reported incident could not be conclusively determined.There were no complaints associated with any other devices from the lot.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
Event or Problem Description
N/a.